# SDR CA060405008

- Difficulty date: January 19, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,926 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: 3022375
- Condition: Failed
- Location: Fcu/Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED AND ON CLIMB THE PILOT REPORTED A LOW OIL PRESSURE INDICATION ON THE LEFT HAND ENGINE.  THE AIRCRAFT RETURNED TO BASE.  A TECHNICIAN WAS CALLED IN, AND FOUND THAT THE FCU/FUEL PUMP DRIVE SEAL HAD MIGRATED, AND WAS LEAKING.  A NEW SEAL P/N:3022375 AND SEAL CARRIER P/N:3004085 WERE INSTALLED.  ENGINE GROUND RUNS COMPLETED SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
